Advertisement

Mathematical Notes

, Volume 77, Issue 5–6, pp 878–881 | Cite as

Asymptotic Series for Bessel Polynomials

  • R. F. Khabibullin
Article
  • 35 Downloads

Key words

Bessel polynomial asymptotic series weight function equilibrium measure holomorphic function Jordan curve 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    A. A. Gonchar and E. A. Rakhmanov, Mat. Sb. [Math. USSR-Sb.], 134 (1987), no. 3, 306–352.Google Scholar
  2. 2.
    A. I. Aptekarev, Mat. Sb. [Russian Acad. Sci. Sb. Math.], 193 (2002), no. 1, 3–72.Google Scholar
  3. 3.
    A. Fokas, A. Its, and A. Kitaev, Comm. Math. Phys., 147 (1992), 395–430.Google Scholar
  4. 4.
    P. Deift, Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach, Reprint of the 1998 original, Amer. Math. Soc., Providence, RI, 2000.Google Scholar
  5. 5.
    P. Deift et al., Intern. Math. Res. Notes, 16 (1997), 759–782.CrossRefGoogle Scholar
  6. 6.
    P. Deift et al., Comm. Pure Appl. Math., 52 (1999), no. 11, 1335–1425.CrossRefGoogle Scholar
  7. 7.
    P. Deift et al., Comm. Pure Appl. Math., 52 (1999), 1491–1552.CrossRefGoogle Scholar
  8. 8.
    N. M. Ercolani and K. D. T.-R. McLaughlin, “Asymptotics of the partition function for random matrices via Riemann-Hilbert techniques, and application to graphical enumeration,” IMRM no. 14 (2003).Google Scholar
  9. 9.
    M. Vanlessen, The Riemann-Hilbert Approach to Obtain Strong Asymptotics for Orthogonal Polynomials and Universality in Random Matrix, Ph. D. hesis, Leuven, 2003.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • R. F. Khabibullin
    • 1
  1. 1.M. V. Keldysh Institute for Applied MathematicsRussian Academy of SciencesRussia

Personalised recommendations